# SDR ABXA20181211150

- Difficulty date: December 11, 2018
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 87,178 hours, 31,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN FUSELAGE SKIN AFT OF THE FORWARD LOWER CARGO DOOR AT BODY STATION 618,  STRINGER 31 RIGHT. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
